Some weeks ago I was trying to get information from the Parkinson's Disease consultant about the possibility of the fit being caused by the medication (fits are a possible side-effect of the Sinemet S takes). I was eventually put through to Parkinson's nurse who was thorough and very helpful. After I'd described the 'fit' and answered a lot of questions she said she would put money on it not being a fit but being the result of low blood pressure causing loss of consciousness. It's apparently something that's common in Parkinson's Disease and often happens 'on the loo'. S had actually finished on the loo but was sitting there and may have been straining very shortly before the incident. The rigidity that I witnessed (as opposed to any real shaking) was a big clue for her. The fact that S then slid down into a very uncomfortable position where her breathing was somewhat restricted wouldn't have helped. But her quick recovery, in terms of her vital signs, would also suggest that her explanation is at least a strong possibility.
Two additional factors that may support the theory: S has always had low blood pressure and another side-effect of the medication is - you've guessed it - low blood pressure. Whether this theory helps us at all in the long run remains to be seen, but it does seem that this loss of consciousness is less serious than any kind of fit.